메뉴 건너뛰기




Volumn 226, Issue 2, 2006, Pages 373-428

Multipliers, paramultipliers, and weak-strong uniqueness for the Navier-Stokes equations

Author keywords

Leray solutions; Multipliers; Navier Stokes equations; Paraproduct; Sobolev spaces; Weak strong uniqueness

Indexed keywords


EID: 33646507669     PISSN: 00220396     EISSN: 10902732     Source Type: Journal    
DOI: 10.1016/j.jde.2005.10.007     Document Type: Article
Times cited : (61)

References (44)
  • 1
    • 2442660444 scopus 로고    scopus 로고
    • On the stability of global solutions to Navier-Stokes equations in the space
    • Auscher P., Dubois S., and Tchamitchian P. On the stability of global solutions to Navier-Stokes equations in the space. J. Math. Pures Appl. 83 (2004) 673-697
    • (2004) J. Math. Pures Appl. , vol.83 , pp. 673-697
    • Auscher, P.1    Dubois, S.2    Tchamitchian, P.3
  • 3
    • 2942623929 scopus 로고    scopus 로고
    • On a theorem by Sohr for the Navier-Stokes equations
    • Berselli L., and Manfrin R. On a theorem by Sohr for the Navier-Stokes equations. J. Evol. Equ. 4 (2004) 193-211
    • (2004) J. Evol. Equ. , vol.4 , pp. 193-211
    • Berselli, L.1    Manfrin, R.2
  • 4
    • 0001191104 scopus 로고
    • Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires
    • Bony J.-M. Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires. Ann. Sci. École Norm. Sup. 14 (1981) 209-246
    • (1981) Ann. Sci. École Norm. Sup. , vol.14 , pp. 209-246
    • Bony, J.-M.1
  • 5
    • 77952805707 scopus 로고
    • Analyse fonctionnelle dans l'espace euclidien
    • Bourdaud G. Analyse fonctionnelle dans l'espace euclidien. Publ. Math. Univ. Paris VII 23 (1987)
    • (1987) Publ. Math. Univ. Paris VII , vol.23
    • Bourdaud, G.1
  • 6
    • 33646509716 scopus 로고    scopus 로고
    • 0, personal communication, 2004
  • 7
    • 84990576577 scopus 로고
    • Partial regularity of suitable weak solutions of the Navier-Stokes equations
    • Caffarelli L., Kohn R.-V., and Nirenberg L. Partial regularity of suitable weak solutions of the Navier-Stokes equations. Comm. Pure Appl. Math. XXXV (1982) 771-831
    • (1982) Comm. Pure Appl. Math. , vol.XXXV , pp. 771-831
    • Caffarelli, L.1    Kohn, R.-V.2    Nirenberg, L.3
  • 9
    • 0033475430 scopus 로고    scopus 로고
    • Théorèmes d'unicité pour le système de Navier-Stokes tridimensionnel
    • Chemin J.-Y. Théorèmes d'unicité pour le système de Navier-Stokes tridimensionnel. J. Anal. Math. 77 (1999) 22-50
    • (1999) J. Anal. Math. , vol.77 , pp. 22-50
    • Chemin, J.-Y.1
  • 11
    • 0001720260 scopus 로고
    • A boundedness criterion for generalized Calderón-Zygmund operators
    • David G., and Journé J.-L. A boundedness criterion for generalized Calderón-Zygmund operators. Ann. of Math. 120 (1984) 371-397
    • (1984) Ann. of Math. , vol.120 , pp. 371-397
    • David, G.1    Journé, J.-L.2
  • 12
    • 33646500606 scopus 로고    scopus 로고
    • S. Dubois, Equations de Navier-Stokes dans l'espace : Espaces critiques et solutions d'énergie finie, Thèse de doctorat, Université de Picardie Jules Verne, 2002
  • 13
    • 0037457057 scopus 로고    scopus 로고
    • Uniqueness for some Leray-Hopf solutions to the Navier-Stokes equations
    • Dubois S. Uniqueness for some Leray-Hopf solutions to the Navier-Stokes equations. J. Differential Equations 189 (2003) 99-147
    • (2003) J. Differential Equations , vol.189 , pp. 99-147
    • Dubois, S.1
  • 16
    • 0012890688 scopus 로고
    • Une remarque sur l'unicité des solutions des équations de Navier-Stokes en dimension n
    • Foias C. Une remarque sur l'unicité des solutions des équations de Navier-Stokes en dimension n. Bull. Soc. Math. France 89 (1961) 1-8
    • (1961) Bull. Soc. Math. France , vol.89 , pp. 1-8
    • Foias, C.1
  • 17
    • 34250947482 scopus 로고
    • On the Navier-Stokes initial value problem
    • Fujita H., and Kato T. On the Navier-Stokes initial value problem. Arch. Ration. Mech. Anal. 16 (1964) 260-315
    • (1964) Arch. Ration. Mech. Anal. , vol.16 , pp. 260-315
    • Fujita, H.1    Kato, T.2
  • 19
    • 0036003935 scopus 로고    scopus 로고
    • On global infinite energy solutions to the Navier-Stokes equations
    • Gallagher I., and Planchon F. On global infinite energy solutions to the Navier-Stokes equations. Arch. Ration. Mech. Anal. 161 (2002) 307-337
    • (2002) Arch. Ration. Mech. Anal. , vol.161 , pp. 307-337
    • Gallagher, I.1    Planchon, F.2
  • 20
    • 1342347425 scopus 로고    scopus 로고
    • Comportement asymptotique et stabilité des solutions globales des équations de Navier-Stokes
    • Gallagher I., Iftimie D., and Planchon F. Comportement asymptotique et stabilité des solutions globales des équations de Navier-Stokes. Ann. Inst. Fourier (Grenoble) 53 (2003) 1387-1424
    • (2003) Ann. Inst. Fourier (Grenoble) , vol.53 , pp. 1387-1424
    • Gallagher, I.1    Iftimie, D.2    Planchon, F.3
  • 21
    • 0000911759 scopus 로고
    • m with applications to weak solutions
    • m with applications to weak solutions. Math. Z. 187 (1984) 471-480
    • (1984) Math. Z. , vol.187 , pp. 471-480
    • Kato, T.1
  • 22
    • 0035863969 scopus 로고    scopus 로고
    • Well-posedness for the Navier-Stokes equations
    • Koch H., and Tataru D. Well-posedness for the Navier-Stokes equations. Adv. Math. 157 (2001) 22-35
    • (2001) Adv. Math. , vol.157 , pp. 22-35
    • Koch, H.1    Tataru, D.2
  • 23
    • 0034389838 scopus 로고    scopus 로고
    • Bilinear estimates in BMO and the Navier-Stokes equations
    • Kozono H., and Taniuchi Y. Bilinear estimates in BMO and the Navier-Stokes equations. Math. Z. 235 (2000) 173-194
    • (2000) Math. Z. , vol.235 , pp. 173-194
    • Kozono, H.1    Taniuchi, Y.2
  • 24
    • 0001532575 scopus 로고    scopus 로고
    • Remark on uniqueness of weak solutions to the Navier-Stokes equations
    • Kozono H., and Sohr H. Remark on uniqueness of weak solutions to the Navier-Stokes equations. Analysis (Munich) 16 (1996) 255-271
    • (1996) Analysis (Munich) , vol.16 , pp. 255-271
    • Kozono, H.1    Sohr, H.2
  • 26
    • 51249193194 scopus 로고
    • Sur le mouvement d'un fluide visqueux remplissant l'espace
    • Leray J. Sur le mouvement d'un fluide visqueux remplissant l'espace. Acta Math. 63 (1934) 193-248
    • (1934) Acta Math. , vol.63 , pp. 193-248
    • Leray, J.1
  • 27
    • 0010347065 scopus 로고
    • Theory of Multipliers in Spaces of Differentiable Functions
    • Pitman, Boston/London
    • Maz'ya V.G., and Shaposhnikova T.O. Theory of Multipliers in Spaces of Differentiable Functions. Pitman Monographs and Studies in Math. vol. 23 (1985), Pitman, Boston/London
    • (1985) Pitman Monographs and Studies in Math. , vol.23
    • Maz'ya, V.G.1    Shaposhnikova, T.O.2
  • 28
    • 51249163850 scopus 로고
    • Capacitary estimates for fractional integrals, with applications to partial differential equations and Sobolev multipliers
    • Maz'ya V.G., and Verbitsky I.E. Capacitary estimates for fractional integrals, with applications to partial differential equations and Sobolev multipliers. Ark. Mat. 33 (1995) 81-115
    • (1995) Ark. Mat. , vol.33 , pp. 81-115
    • Maz'ya, V.G.1    Verbitsky, I.E.2
  • 29
    • 0036376908 scopus 로고    scopus 로고
    • The Schrödinger operator on the energy space: Boundedness and compactness criteria
    • Maz'ya V.G., and Verbitsky I.E. The Schrödinger operator on the energy space: Boundedness and compactness criteria. Acta Math. 188 (2002) 263-302
    • (2002) Acta Math. , vol.188 , pp. 263-302
    • Maz'ya, V.G.1    Verbitsky, I.E.2
  • 30
    • 33646511569 scopus 로고    scopus 로고
    • V.G. Maz'ya, I.E. Verbitsky, The form boundedness criterion for the relativistic Schrödinger operator, preprint, 2004
  • 31
    • 0039009286 scopus 로고
    • Une classe d'espaces fonctionnels de type BMO. Application aux intégrales singulières
    • Meyer M. Une classe d'espaces fonctionnels de type BMO. Application aux intégrales singulières. Ark. Mat. 27 (1989) 305-318
    • (1989) Ark. Mat. , vol.27 , pp. 305-318
    • Meyer, M.1
  • 32
    • 0010602596 scopus 로고    scopus 로고
    • Wavelets, Paraproducts and Navier-Stokes Equations
    • MIT Press, Cambridge, MA
    • Meyer Y. Wavelets, Paraproducts and Navier-Stokes Equations. Current Developments in Math. (1999), MIT Press, Cambridge, MA
    • (1999) Current Developments in Math.
    • Meyer, Y.1
  • 33
    • 8844270288 scopus 로고    scopus 로고
    • Remark on uniqueness of mild solutions to the Navier-Stokes equations
    • Miura H. Remark on uniqueness of mild solutions to the Navier-Stokes equations. J. Funct. Anal. 218 (2005) 110-129
    • (2005) J. Funct. Anal. , vol.218 , pp. 110-129
    • Miura, H.1
  • 34
    • 33646507126 scopus 로고    scopus 로고
    • S. Montgomery-Smith, Conditions implying regularity of the three-dimensional Navier-Stokes equations, preprint
  • 35
    • 0001307388 scopus 로고
    • Un teorema di unicitá per le equazioni di Navier-Stokes
    • Prodi G. Un teorema di unicitá per le equazioni di Navier-Stokes. Ann. Mat. Pura Appl. 48 (1959) 173-182
    • (1959) Ann. Mat. Pura Appl. , vol.48 , pp. 173-182
    • Prodi, G.1
  • 36
    • 33646527204 scopus 로고    scopus 로고
    • A remark on the uniqueness problem for the weak solutions of Navier-Stokes equations
    • Ribaud F. A remark on the uniqueness problem for the weak solutions of Navier-Stokes equations. Ann. Fac. Sci. Toulouse XI (2002) 225-238
    • (2002) Ann. Fac. Sci. Toulouse , vol.XI , pp. 225-238
    • Ribaud, F.1
  • 38
    • 0001807443 scopus 로고
    • The initial value problem for the Navier-Stokes equations
    • Langer R.E. (Ed)
    • Serrin J. The initial value problem for the Navier-Stokes equations. In: Langer R.E. (Ed). Nonlinear Problems (1963) 69-98
    • (1963) Nonlinear Problems , pp. 69-98
    • Serrin, J.1
  • 39
    • 0345857776 scopus 로고    scopus 로고
    • A regularity class for the Navier-Stokes equations in Lorentz spaces
    • Sohr H. A regularity class for the Navier-Stokes equations in Lorentz spaces. J. Evol. Equ. 1 (2001) 441-467
    • (2001) J. Evol. Equ. , vol.1 , pp. 441-467
    • Sohr, H.1
  • 40
    • 0004136765 scopus 로고
    • Princeton Univ. Press, Princeton
    • Stein E.M. Harmonic Analysis (1993), Princeton Univ. Press, Princeton
    • (1993) Harmonic Analysis
    • Stein, E.M.1
  • 44
    • 0039166960 scopus 로고
    • 1-BMO and bilinear operators
    • 1-BMO and bilinear operators. J. Math. Anal. Appl. 190 (1995) 780-794
    • (1995) J. Math. Anal. Appl. , vol.190 , pp. 780-794
    • Youssfi, A.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.